Ricky Liu

Works (18)

2020 journal article

P-partition generating function equivalence of naturally labeled posets

JOURNAL OF COMBINATORIAL THEORY SERIES A, 170.

By: R. Liu & M. Weselcouch

Source: Web Of Science
Added: November 18, 2019

2020 journal article

The algebra of Schur operators

EUROPEAN JOURNAL OF COMBINATORICS, 87.

By: R. Liu & C. Smith

Source: Web Of Science
Added: May 26, 2020

2019 journal article

Flow Polytopes and the Space of Diagonal Harmonics

Canadian Journal of Mathematics, 1–27.

By: R. Liu, A. Morales & K. Mészáros

Source: Crossref
Added: July 28, 2019

2019 journal article

GELFAND-TSETLIN POLYTOPES: A STORY OF FLOW AND ORDER POLYTOPES

SIAM JOURNAL ON DISCRETE MATHEMATICS, 33(4), 2394–2415.

By: R. Liu, K. Meszaros & A. St Dizier

Source: Web Of Science
Added: June 29, 2020

2018 journal article

Kronecker coefficients and noncommutative super Schur functions

Journal of Combinatorial Theory, Series A, 158, 315–361.

By: J. Blasiak & R. Liu

Sources: NC State University Libraries, Crossref
Added: August 6, 2018

2017 journal article

A simplified Kronecker rule for one hook shape

Proceedings of the American Mathematical Society, 145(9), 3657–3664.

By: R. Liu

Source: Crossref
Added: July 28, 2019

2016 journal article

Complete branching rules for Specht modules

Journal of Algebra, 446, 77–102.

By: R. Liu

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

On the commutative quotient of Fomin-Kirillov algebras

European Journal of Combinatorics, 54, 65–75.

By: R. Liu

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Subalgebras of the Fomin-Kirillov algebra

Journal of Algebraic Combinatorics, 44(3), 785–829.

By: J. Blasiak, R. Liu & K. Meszaros

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Positive expressions for skew divided difference operators

Journal of Algebraic Combinatorics, 42(3), 861–874.

By: R. Liu

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Coefficients of a relative of cyclotomic polynomials

Acta Arithmetica, 165(4), 301–325.

By: R. Liu

Source: Crossref
Added: July 28, 2019

2014 journal article

Laurent polynomials, Eulerian numbers, and Bernstein's theorem

Journal of Combinatorial Theory, Series A, 124, 244–250.

By: R. Liu

Source: Crossref
Added: July 28, 2019

2013 journal article

Nonconvexity of the set of hypergraph degree sequences

Electronic Journal of Combinatorics, 20(1).

By: R. Liu

Source: NC State University Libraries
Added: July 28, 2019

2012 journal article

Matching polytopes and Specht modules

Transactions of the American Mathematical Society, 364(2), 1089–1107.

By: R. Liu

Source: Crossref
Added: July 28, 2019

2011 journal article

Matrices with restricted entries and $q$-analogues of permutations

Journal of Combinatorics, 2(3), 355–395.

By: J. Lewis, R. Liu, A. Morales, G. Panova, S. Sam & Y. Zhang

Source: Crossref
Added: July 28, 2019

2010 journal article

An algorithmic Littlewood-Richardson rule

Journal of Algebraic Combinatorics, 31(2), 253–266.

By: R. Liu

Source: Crossref
Added: July 28, 2019

2010 thesis

Specht modules and Schubert varieties for general diagrams

(PhD Thesis). Retrieved from http://hdl.handle.net/1721.1/60196.

By: R. Liu

Source: NC State University Libraries
Added: July 10, 2019

2007 journal article

Counting subrings of Zn of index k

Journal of Combinatorial Theory Series A, 114(2), 278–299.

By: R. Liu

Source: NC State University Libraries
Added: July 28, 2019